sexologist-icon
Progesterone and itching
I am 27+ weeks pregnant. Since I have to take a flight day after tomorrow, my Ob-gyn prescribed Susten 200mg for 5 days(one per day) beginning two days prior to the flight. I feel itchy all over. Could it be due to the medicine? Should I be worried?
47 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello,it's just a progesterone pills ,it will not cause allergic reaction usually , Breakthrough bleeding, spotting, change in menstrual flow, , oedema, weight changes (increase or decrease), catabolism, changes in cervical erosion and secretions are the side effects ,bit one should not take any chances with allergy, it could end in disaster ,so consult gynaecologist and talk on this before taking off.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.